# SDR DHL9870728C

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT SIDE STA 1183 DOOR FRAME 7 DOOR STOP FITTING CRACKED.  REMOVED NR 7 STOP FITTING  AND REPLACED PER SRM 51-10-1, N/R 5599.
